# SDR CA130924003

- Difficulty date: September 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: C1486561
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER DEPARTURE, PASSING LEVEL OFF ALTITUDE, SELECTING FLAP TO ZERO, FLAP POWER CAUTION LIGHT ILLUMINATED AND FLAPS REMAINED A 10.  REMAINED VISUAL AND GOT CLEARED TO RETURN TO BASE.  REMAINED OVERHEAD AND RAN QRH 10.12, DICTATING A FLAP RESET. AFTER ACTIONING, FLAPS RETRACTED AND CLEARANCE WAS GAINED TO CONTINUE TO NEXT BASE. INTERROGATED CDS, FOUND HYD PRESSURE LOSS MESSAGE, CARRIED OUT FIM 29-10-00-810-803. BLEED NR 1 HYD SYSTEM ONLY, FOUND AIR IN THE SYSTEM, AIR REMOVED IAW AMM 29-10-00 SUBSEQUENT FLAP POWER CAUTION LIGHT AGAIN ILLUMINATED WITH SELECTION OF FLAP 10 FOLLOWED BY QRH ACTION. ON 10/09/13, THE FLAP POWER UNIT WAS REPLACED IAW AMM 27-52-01 AND OPERATION CHECKED SATISFACTORY IAW AMM 27-52-00.
